MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT00
Medical Device Problem Codes Material Opacification (1426); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Posterior Capsule Opacification (4807)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that following an intraocular lens (iol) implant procedure, posterior capsule opacification, calcified lens.Laser yag assessment showed trace pco, lens appeared calcified.Additional information was received stating elschnigs pearl formation in the periphery.Excimer laser enhancement has received with very good outcome.Subsequently, he was discharged there are two medical device reports associated with this patient.This report is associated with the left eye.
 
Additional Manufacturer Narrative
Correction information was provided in h.6.Eval method codes (b17) has been updated to (b20).Additional information was provided in section b.5., and h.11.Fda product codes(a0409) has been updated to (a24).The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received stating based on recent visit of patient surgeon stated lens was not opacified and has recommended to proceed with yag.
 
Additional Manufacturer Narrative
Correction information was provided in b.2 and h.11.Upon further review of the reported information, following submission of the initial report, this event posterior capsule opacification (elschnigs pearl formation in the periphery) does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22661396
Report Number1119421-2025-02089
Device Sequence Number7449309
Product Code MFK
UDI-Device Identifier00380652357814
UDI-Public(01)00380652357814(17)230731(11)180806(10)12637130
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberTFNT00
Device Catalogue NumberTFNT00.240
Device Lot Number12637130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer09/01/2025
11/06/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date09/26/2025
11/28/2025
Date Device Manufactured08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexUnknown